| Model Number |
SCLP-250 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported capsular contracture, baker's grade iii.The device was explanted.This record is for the right side.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified deformation and creases.A weight test of the device was completed and the device was within specification.Cloudiness after autoclave disinfection process in the gel was observed.Based on the device analysis, the final assessment is no issues found related with the manufacturing.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4., b.5., b.6., g.1., h.6.
Event or Problem Description
Additionally, healthcare professional reported "patient is unhappy with results".